# SDR IXXA9613

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Lt Vert Stab
- Part time: 61,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C-CHECK INSPECTION, THE VERTICAL STAB TO FUSELAGE ATTACH ANGLE WAS FOUND CORRODED AND CRACKED ON THE LT FROM FORWARD OF THE FRONT SPAR TO CENTER SPAR.  A REPAIR WAS PERFORMED PER ATI E.O. 53-DC8-223, AND DRAWING SKA95253-5, REV:  A, DATED 1-23-96.  THIS REPAIR WAS APPROVED ON FAA FORM 8110-3.  (X)
